# SDR HNAA2014022600059

- Difficulty date: February 26, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,353 hours, 59,485 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Part number: 85320870101
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE DOOR LOWER CUT OUT IS CORRODED.  REMOVED MACHINED DOUBLER.  INSTALLED NEW DOUBLER IAW DWG 85320983.
